# SDR AALA20161013011

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 64,602 hours, 8,258 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 24654131
- Condition: Shorted
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  NRT, AIR INTERRUPT, PVG-LAX.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT OVERWEIGHT.  DURING CRUISE RECEIVED SPOILERS EICAS MESSAGE BUFFETING AT AIRFRAME.  VISUALLY CONFIRMED SPOILER 4 AND 11 RAISED FROM WING.  MAINTENANCE FOUND NR 11 SPOILER POSITION TRANSDUCER EXCITATION LINE WIRE INSULATION RESISTANCE LOW.  REMOVED AND REPLACED WIRE HARNESS P/N 24654-131 IAW SWPM 20-10-11.  SPOILER OPERATIONAL CHECK NORMAL AND MESSAGE CLEARED.
